A note on periodic integral functions

Rajagopal, C. T. (1948) A note on periodic integral functions Duke Mathematical Journal, 15 (1). pp. 11-15. ISSN 0012-7094

Full text not available from this repository.

Official URL: http://projecteuclid.org/euclid.dmj/1077474654

Related URL: http://dx.doi.org/10.1215/S0012-7094-48-01503-8


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Duke University Press.
ID Code:81299
Deposited On:06 Feb 2012 04:42
Last Modified:06 Feb 2012 04:42

Repository Staff Only: item control page